# SDR UALA2011051302381

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,044 hours, 21,263 cycles
- Engine: Pwa PW2037
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: S241T200503
- Part serial: 12
- Condition: Disconnected
- Location: Thrust Mgmt
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FAST SLOW INDICATOR FLASHING AND AUTOTHROTTLES DISCONNECTED UNABLE TO USE A-T.  AIRCRAFT IS CAT II ONLY.  REPLACED THRUST MGMT COMPUTER PER MM AND PERFORMED OPS TEST. A/C RETURNED TO CAT III STATUS.
